# SDR AWXA200500940

- Difficulty date: July 15, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587512
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CORROSION ON THE R1 INNER CHORD, UPPER ANGLE AT BS 305 TO BS 324, BL 58R, WL 209.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-13-1 FIG 101.  MAINTENANCE REMOVED ANGLE AT BS 305 TO BS 324, BL 58R, WL 209 IAW BEING 737-300 SRM 51-30-01.  PREPARED NEW ANGLE FOR INSTALLATION IAW BOEING 737-300 SRM 51-40-02-0.  INSTALLED REPAIR PARTS AT BS 305 TO BS 324, BL 58R, WL 209 IAW BOEING 737-300 SRM 51-40-02-0 FIG 3.
